MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX® BIVONA® ADULT TTS¿ HYPERFLEX¿ TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD; INC. PORTEX® BIVONA® ADULT TTS¿ HYPERFLEX¿ TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67HA80
Medical Device Problem Codes Leak/Splash (1354); Material Perforation (2205)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that three days following insertion of a smiths medical portex® bivona® adult tts¿ hyperflex¿ tracheostomy tube a cuff leak was noted.The patient's family noted that there was no air leak present upon tracheostomy (trach) tube change out.The family also speculated that the cuff membrane may have become thinner or that the material has changed.The tube was required to be changed out with no reported adverse effects.

Brand Name
PORTEX® BIVONA® ADULT TTS¿ HYPERFLEX¿ TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key7806001
Report Number3012307300-2018-03321
Device Sequence Number1468972
Product Code JOH
UDI-Device Identifier15021312013818
UDI-Public15021312013818
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/19/2022
Device Catalogue Number67HA80
Device Lot Number3418061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;